# SDR USAA951040

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11379
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 201251225
- Condition: Misaligned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: O, N
- Precautionary procedure: A

## Discrepancy

GSO - FLIGHT NR 1794 - AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  GROUND FLIGHT FAULT ON MULTI FUNCTION DISPLAY UNIT.  RETURNED TO GSO FOR LANDING.  FOUND PROXIMITY SENSORS ON LEFT GEAR FOR FLT GROUND OUT OF ADJUSTMENT.  ADJUSTED BOTH FLT GROUND PROXIMITY SENSOR IAW 32-63-03.  (M)
